Side effects after steroid injection.

Just a quick ask. I think I’ve had a reaction to the steroid injection given in my knee on Friday. Face has flushed and I have a very bad headache and nausea. Saw doctor in local MIU this morning and usual checks were fine but he did say some people do react and flush following steroid injections but more common with people who have had several in the past.

Has anyone experienced any side effects? Primarily facial flushing, headache and nausea?

Thank you

Comments

  • stickywicket
    stickywicket Member Posts: 27,704

    I've never had this myself nor do I recall anyone mentioning it on here. Perhaps it's unrelated to the jab. Other bugs are around as well as covid. It might just be something like that.

    If at first you don't succeed, then skydiving definitely isn't for you.
    Steven Wright
  • Eviealice69
    Eviealice69 Member Posts: 13

    Sticky wicket, I had an allergic reaction to the steroid injection and ended up in my local MIU! Just to warn people you can react badly to steroid injections!

  • frogmorton
    frogmorton Member Posts: 29,389

    Blimey when I had an allergic reaction and swelled up all over they actually gave me a steroid injection to fix it!!!!

    Mind you when my daughter was on chemotherapy the steroids she was given did indeed give her terrible hot flushes.

  • stickywicket
    stickywicket Member Posts: 27,704

    I see, from your earlier post, that your injection consisted of a combination of steroids and hyaluronic acid and it seems more likely to be the hyaluronic acid that caused the problems. See here:

    Common side effects of Hyalgan include

    https://www.medicinenet.com/side_effects_of_hyaluronate-injection/side-effects.htm

    I hope you're feeling better now.

    If at first you don't succeed, then skydiving definitely isn't for you.
    Steven Wright